MAUDE Adverse Event Report: CONMED CORPORATION STANDARD NET 230L 10 PACK; SNARE, NON-ELECTRICAL

CONMED CORPORATION STANDARD NET 230L 10 PACK; SNARE, NON-ELECTRICAL
Model Number 00230A
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The alleged ripped 00230a is not expected to be returned for evaluation and review.This complaint of ripped device is unable to be verified and a root cause cannot be determined.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of (b)(4)complaints, regarding (b)(4) devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped (b)(6).Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: contraindications: this device is not intended to be used for severing tissue or polyps and is not intended to be connected to an electrosurgical device to provide cautery.This device is not mri compatible.Warning: this device is not recommended for the capture of sharp objects.When capturing foreign bodies and polyps, be sure to avoid capturing mucosa or anatomy not intended for retrieval.When retrieving objects through the esophagus, be sure to keep gentle tension on the device handle to avoid dislodgement, loss of object and/or aspiration into the trachea.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 00230a, standard net 230l 10 pack, device net ripped and there was no patient or user injury.Further assessment information was requested; however, the reporter responded that they have advised all the information they can.No further information regarding this event was available.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
STANDARD NET 230L 10 PACK
Common Device Name
SNARE, NON-ELECTRICAL
Manufacturer (Section D)
CONMED CORPORATION
525 french road
utica NY 13502 5994
MDR Report Key8483660
Report Number1320894-2019-00101
Device Sequence Number16633073
Product Code FGX
UDI-Device Identifier20653405054129
UDI-Public(01)20653405054129(17)200916(10)201809171
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/16/2020
Device Model Number00230A
Device Catalogue Number00230A
Device Lot Number201809171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/04/2019
Patient Sequence Number1